# SDR UPS05544993

- Difficulty date: July 30, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOGGLES BROKEN IN COCKPIT.  REMOVED AND REPLACED GOGGLES IN COCKPIT.  OK FOR SERVICE.
